# SDR 95FDEA00285

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6040
- Condition: Cracked
- Location: Bs 358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB BS 358 STR 16L WL 216 LBL 60.  REPAIRED CRACK IN WEB AT BS 358 STR 16L WL 200 LBL 60 IAW FEDEX SRM 51-40-2.
